Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 29, NWS Tallahassee, FL

February 28, 2009Jackson County, Florida; Seminole County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 28, 2009, 3:41 PM CST for Jackson County, Florida; Seminole County, Georgia. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 28, 2009, 3:41 PM CST (21:41 UTC)
Expired
Feb 28, 2009, 4:45 PM CST
In force
64 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Jackson County, FL, Seminole County, GA

The radar

The Tallahassee radar (KTLH), 82 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 10:39 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 282141
SVRTAE
FLC063-GAC253-282245-
/O.NEW.KTAE.SV.W.0029.090228T2141Z-090228T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
341 PM CST SAT FEB 28 2009

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...  
  THIS INCLUDES THE CITY OF MARIANNA...
  SEMINOLE COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 445 PM CST/545 PM EST/

* AT 333 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS  
  OF 60 MPH. THIS STORM WAS LOCATED NEAR MARIANNA...AND MOVING EAST  
  AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARIANNA BY 345 PM CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3086 8532 3095 8489 3096 8477 3077 8485
      3075 8487 3073 8486 3070 8533
TIME...MOT...LOC 2139Z 260DEG 27KT 3077 8528

$$

17-GOULD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 1:40 PM CST, 2 hours 1 minute earlier.

Area forecast discussion, Feb 28, 1:40 PM CST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 PM EST SAT FEB 28 2009

.SYNOPSIS...AT 18Z...THE SURFACE LOW HAS MOVED NORTHEAST JUST SOUTH
OF ATLANTA WITH THE STRONG COLD FRONT EXTENDING SOUTHWEST TO NEAR
MOBILE. A SQUALL LINE HAS ORGANIZED AND WAS RACING EASTWARD ACROSS
OUR CWA AT 40 TO 45 MPH. SOME OF THE STORMS HAVE BEEN STRONG TO
SEVERE AND A TORNADO WATCH IS IN EFFECT UNTIL 00Z FOR MOST OF OUR GA
ZONES...ALL OF SE AL AND ALL PANHANDLE ZONES EXCEPT GULF COUNTY.
THIS WATCH WILL MOST LIKELY BE EXTENDED EASTWARD TO INCLUDE THE
COUNTIES OF OUR CWA THAT ARE NOT CURRENTLY IN THE WATCH. WATER VAPOR
IMAGERY SHOWS THE UPPER LOW OVER NORTHEAST OKLAHOMA AND DROPPING TO
THE SOUTHEAST. THIS FEATURE WILL PLAY A SIGNIFICANT ROLE IN OUR
WEATHER ON SUNDAY.

&&

.SHORT TERM...(TONIGHT THROUGH MONDAY)...AS THIS SURFACE LOW LIFTS
TO THE NORTHEAST IT WILL DRAG THE COLD FRONT ACROSS OUR REGION THIS
EVENING. A SECONDARY SURFACE LOW IS FORECAST TO DEVELOP ON THE FRONT
OVER SOUTHEAST GEORGIA OVERNIGHT AS THE UPPER LOW DROPS INTO CENTRAL
MISSISSIPPI AND THEN INTO SOUTHERN ALABAMA. THIS WILL SLOW THE
EASTWARD PROGRESSION OF THE FRONT DOWN...WITH LINGERING CHANCES OF
POPS AT LEAST OVER OUR EASTERN ZONES. OUR WESTERN ZONES WILL
TEMPORARILY BE DRY SLOTTED TONIGHT BUT THEN SOME WRAP AROUND
MOISTURE MAINLY IN THE FORM OF CLOUDS WILL MOVE BACK IN AROUND OR
JUST AFTER DAYBREAK. IF THERE IS ENOUGH MOISTURE AS THE MODELS HAVE
BEEN INDICATING AND THE TEMPERATURES ARE COLD ENOUGH...WE COULD SEE
SOME LIGHT RAIN MIXED WITH LIGHT SNOW OVER OUR SE ALABAMA ZONES AND
OUR NORTHERNMOST GEORGIA ZONE. CERTAINLY NOTHING TO GET EXCITED
ABOUT BUT WE WILL CONTINUE TO COVER THIS POSSIBILITY BY INDICATING
THE WINTRY MIX IN OUR GRIDS AND THE AFOREMENTIONED ZONES. THE
REMAINING ZONES WILL HAVE A SLIGHT/CHANCE POP FOR SUNDAY UNTIL THE
UPPER LOW PASSES TO OUR NORTHEAST BY LATE AFTERNOON OR EARLY
EVENING. OTHERWISE...IT WILL BE CLOUDY...COLD...AND BRISK SUNDAY...
WITH A LIGHT FREEZE LIKELY ACROSS MUCH OF OUR AREA MONDAY MORNING.
TEMPERATURES WILL BE A LITTLE WARMER MONDAY AFTERNOON...BUT STILL
WELL BELOW AVERAGE FOR EARLY MARCH. IT LOOKS LIKE MARCH IS COMING IN
LIKE A LION FOR OUR REGION OF THE COUNTY.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) GLOBAL GUIDANCE SHOWING
SIMILAR PATTERNS TO START THE LONG TERM PERIOD WITH AMPLIFIED LONG
WAVE UPPER LEVEL TROUGH CONTINUING TO LIFT EAST AND NORTHEAST OFF THE
ATLANTIC SEABOARD. ASSOCIATED SURFACE LOW PRESSURE WILL BE LIFTING
NORTHEAST AS WELL OFF THE NEW ENGLAND COAST TOWARD THE CANADIAN
MARITIMES. IN THIS SYSTEMS WAKE WE WILL FIND SURFACE RIDGING
EXPANDING INTO THE EASTERN THIRD OF THE NATION WITH RIDGE AXIS
EXTENDING FROM THE GREAT LAKES TO THE SOUTHEASTERN STATES. LONG WAVE
UPPER LEVEL RIDGING WILL EXTEND FROM NORTHERN MEXICO UP INTO THE
CENTRAL PLAINS AND BE SLOWLY EDGING EASTWARD THROUGH THE WORK WEEK.
GLOBAL GUIDANCE PACKAGES BECOME A BIT NOISY WITH SOLUTIONS FOR THE
NORTHERN STREAM FLOW LATER IN THE WEEK...HOWEVER THERE IS AGREEMENT
IN KEEPING THE MAIN STORM TRACK TO OUR NORTH. VARYING DEGREES OF
UPPER LEVEL RIDGING ARE SHOWN BY MOST OF THE GLOBAL GUIDANCE WITH
LOW LEVEL RIDGING FROM OFF THE SOUTHEAST COAST IN CONTROL OF THE
FORECAST AREA. THIS STACKED RIDGING SCENARIO WOULD SUGGEST A DRY
LONG TERM PERIOD COVERING THE ENTIRE WORK WEEK AND POSSIBLY HOLDING
INTO THE EARLY PART OF NEXT WEEKEND.

IN TERMS OF TEMPERATURE...EXPECTING THE EXTENDED PERIOD TO BEGIN
BELOW NORMAL AND THEN WARM TO ABOVE NORMAL...AND POTENTIALLY WELL
ABOVE NORMAL BY THE END OF THE WEEK. MONDAY NIGHT HAS THE POTENTIAL
FOR A WIDESPREAD FREEZE AS SURFACE RIDGING BUILDS INTO THE AREA AND
FINDS A RELATIVELY COOL AIRMASS STILL IN PLACE ON THE BACKSIDE OF
THE DEPARTING TROUGH. DEPENDING ON THE EXACT POSITION OF THIS HIGH A
DECENT RADIATIONAL COOLING SETUP IS POSSIBLE RESULTING IN WIDESPREAD
UPPER 20S TO LOWER 30S. OF NOTE...THIS IS THE SECOND MEX PACKAGE TO
SHOW MIDDLE AND UPPER 20S AT MANY OF OUR SITES. LOCALLY PRODUCED
MODEL BIAS CORRECTED TEMP GRIDS AGREE AS WELL SHOWING WIDESPREAD
UPPER 20S TO LOWER 30S. SINCE THE SETUP IS NOT PERFECT AND THE
NIGHTS ARE GETTING PROGRESSIVELY SHORTER...WILL HOLD EVEN THE COLDER
LOCATIONS IN THE UPPER 20S. HOWEVER...THOSE WITH VEGETATION/OUTDOOR
PLANS SENSITIVE TO TEMPERATURES COLDER THAN A LIGHT FREEZE SHOULD
MONITOR FUTURE FORECASTS AS THE POTENTIAL DOES EXIST FOR LOCALIZED
COLDER TEMPERATURES EARLY TUES MORNING THAN ARE CURRENTLY FORECAST.
HIGH TEMPERATURES TUESDAY WILL REACH THE LOWER/MID 60S. ONE MORE
SHOT AT SOME MORE LOCALIZED FREEZING TEMPS TUE MORNING BEFORE A
SIGNIFICANT WARMUP BEGINS.

STACKED MID/UPPER LEVEL RIDGING BEGINS TO BUILD IN FROM THE WEST ON
WEDNESDAY AS THE SURFACE RIDGE MOVES TO THE SOUTHEAST COAST. HIGH
TEMPS RECOVER QUICKLY DURING THE MID TO LATE WEEK BACK ABOVE NORMAL
INTO THE 70S. 582-586DM H5 RIDGING AND 850MB TEMPS UP AROUND +15C
SHOWN BY THE ECMWF AND GFS BY FRIDAY WOULD SUGGEST A FEW READINGS
IN THE LOWER 80S ARE NOT OUT OF THE QUESTION AWAY FROM THE COAST.

&&

.MARINE...WINDS OVER LAND ARE CURRENTLY MORE IMPRESSIVE THAN ACROSS
THE LOCAL WATERS EARLY THIS AFTERNOON. HOWEVER...THAT WILL CHANGE
WITH THE PASSAGE OF THE COLD FRONT. THE TIGHTENING GRADIENT IS
ALREADY PRODUCING SCA CONDITIONS FURTHER UPSTREAM. SCA CRITERIA
ACROSS OUR WATERS WILL BEGIN LATER TONIGHT BEHIND THE COLD
FRONT...AND CONTINUE THROUGH SUNDAY. FREQUENT GUSTS TO GALE FORCE
ARE STILL POSSIBLE SO WE WILL UPGRADE THE GALE WATCH TO A GALE
WARNING.

&&

.AVIATION...THINGS ARE CHANGING REAL FAST THIS AFTERNOON. AS
EXPECTED A LOT OF STRONG THUNDERSTORMS POPPING UP AHEAD OF COLD
FRONT.  OVERALL WINDS ACROSS THE AREA ARE RUNNING 20 TO 30 KTS FROM
THE SOUTHWEST AND HIGHER VCNTY OF TSTMS.  HOWEVER COLD FRONT OVER
CENTRAL ALABAMA IS RACING EAST AT 45 MILES PER HOUR...SOMEWHAT AHEAD
OF SCHEDULE.  MODIFIED TAFS FOR EARLIER ARRIVAL AND STRONGER WINDS.
EXPECT COLD FRONT TO ARRIVE KTLH EARLY EVENING AND THROUGH KVLD
EARLY TOMORROW MORNING. STRONGEST STORMS SHOULD BE THROUGH KDHN IN
THE NEXT COUPLE OF HOURS FOLLOWED BY MVFR CIGS AND INCREASING WEST
TO NORTHWEST WINDS WITH SOME LIGHT RAIN AND DRIZZLE. DRIZZLY
CONDITIONS BEHIND FRONT COULD DROP CIGS TO IFR LEVELS OVERNIGHT.
TOMORROW...MVFR CIGS WITH LIGHT RAIN WILL PERSIST A GOOD PART OF DAY
ACROSS THE AREA...EXCEPT KPFN MAY HAVE SOME EARLIER CLEARING.

&&

.FIRE WEATHER...HIGH PRESSURE WILL ARRIVE WITH DRIER CONDITIONS FOR
THE START OF THE WORK WEEK. WE WILL ISSUE A FIRE WEATHER WATCH FOR
ALL FLORIDA ZONES DUE TO POSSIBLE LONG DURATIONS OF LOW RH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  46 50 29 58 28/ 70 30 10 00 00
PANAMA CITY  46 50 33 55 34/ 70 20 00 00 00
DOTHAN       41 45 28 51 28/ 60 40 10 00 00
ALBANY       44 47 31 53 30/ 70 50 10 00 00
VALDOSTA     46 47 30 53 30/ 70 50 10 00 00
CROSS CITY   51 52 30 57 29/ 60 50 00 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH ALL ZONES FOR MONDAY AFTERNOON.
GM...GALE WARNING TONIGHT AND SUNDAY.

&&

AVIATION/FIRE WX...LANIER
LONG TERM...MROCZKA
REST OF DISCUSSION...BARRY
Hazardous weather outlook, Feb 28, 5:03 AM CST, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
603 AM EST SAT FEB 28 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-011115-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
603 AM EST SAT FEB 28 2009 /503 AM CST SAT FEB 28 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...SLIGHT RISK OF SEVERE WEATHER TODAY AND TONIGHT...

...GALE WATCH TONIGHT AND SUNDAY...

A STRONG COLD FRONT WILL APPROACH FROM THE WEST TODAY...BRINGING
NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS MAY BE
SEVERE...ESPECIALLY THIS AFTERNOON AND TONIGHT. THE MAIN THREAT
WILL BE LARGE HAIL AND DAMAGING WINDS...BUT AN ISOLATED TORNADO
CAN NOT BE RULED OUT. THERE IS A HIGH RISK OF RIP CURRENTS TODAY
ALONG THE FLORIDA PANHANDLE BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORMS WILL END FROM WEST TO EAST EARLY SUNDAY MORNING.
LIGHT RAIN WILL LINGER INTO SUNDAY AFTERNOON...ESPECIALLY IN
GEORGIA AND ALABAMA. THERE MAY BE ENOUGH COLD AIR FOR SOME OF THE
RAIN TO MIX WITH OR CHANGE TO LIGHT SNOW...MAINLY FROM ALBANY AND
DOTHAN NORTHWARD. NO SNOW ACCUMULATION IS EXPECTED DUE TO THE
RELATIVELY WARM GROUND TEMPERATURES. WINDY CONDITIONS ARE
EXPECTED...WITH GUSTS TO GALE FORCE OVER THE COASTAL WATERS. FAIR
WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEK...WITH A LIGHT
FREEZE POSSIBLE MONDAY AND TUESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Local storm report, Feb 28, 2:21 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 PM EST SAT FEB 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     TIFTON                  31.47N 83.51W
02/28/2009                   TIFT               GA   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN

&&

DUGGAN
Local storm report, Feb 28, 2:33 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
333 PM EST SAT FEB 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     TY TY                   31.47N 83.65W
02/28/2009                   TIFT               GA   EMERGENCY MNGR

            SEVERAL ROOFS OFF HOMES

&&

DUGGAN
Local storm report, Feb 28, 3:10 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
410 PM EST SAT FEB 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     7 N CAIRO               30.41N 85.48W
02/28/2009                   BAY                FL   EMERGENCY MNGR

            SHED BLOWN AWAY PORCH DAMAGED TREES ACROOS ROAD POWER
            LINES DOWN

&&

DUGGAN
Local storm report, Feb 28, 3:10 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED COUNTY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
410 PM EST SAT FEB 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     7 N CAIRO               30.41N 85.48W
02/28/2009                   GRADY              GA   EMERGENCY MNGR

            SHED BLOWN AWAY. PORCH DAMAGED. TREES DOWN ACROSS ROAD.
            POWER LINES DOWN.

&&

DUGGAN
Local storm report, Feb 28, 3:23 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
423 PM EST SAT FEB 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     BAINBRIDGE              30.91N 84.58W
02/28/2009                   DECATUR            GA   EMERGENCY MNGR

            SEVERAL TREES DOWN

&&

DUGGAN
Local storm report, Feb 28, 3:25 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
425 PM EST SAT FEB 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     7 N CAIRO               30.98N 84.21W
02/28/2009                   GRADY              GA   EMERGENCY MNGR

            SEVERAL TREES DOWN

&&

DUGGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 3:40 AM CSTGale WatchTAE11 hr
Feb 28, 12:03 PM CSTSevere Thunderstorm WarningTAEHolmes42 min
Feb 28, 1:56 PM CSTSevere Thunderstorm WarningTAEJackson49 min
Feb 28, 2:11 PM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more23 hr
Feb 28, 2:34 PM CSTSevere Thunderstorm WarningTAEWashington41 min
Feb 28, 2:55 PM CSTSevere Thunderstorm WarningTAEJackson, Washington50 min
Feb 28, 3:02 PM CSTGale WarningTAE27 hr
Feb 28, 4:12 PM CSTSevere Thunderstorm WarningTAEGadsden63 min
Feb 28, 4:47 PM CSTSevere Thunderstorm WarningTAEGadsden, Leon43 min
Feb 28, 5:17 PM CSTTornado WarningTAEGadsden28 min
Feb 28, 10:43 AM CSTSevere Thunderstorm WarningTAERandolph, Terrell32 min
Feb 28, 12:41 PM CSTSevere Thunderstorm WarningTAEBaker, Calhoun, Early, Miller49 min
Feb 28, 1:11 PM CSTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller, Mitchell and 1 more34 min
Feb 28, 1:15 PM CSTSevere Thunderstorm WarningTAEBen Hill, Turner45 min
Feb 28, 2:03 PM CSTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift42 min
Feb 28, 2:10 PM CSTSevere Thunderstorm WarningTAEColquitt, Cook, Tift, Worth50 min
Feb 28, 2:15 PM CSTSevere Thunderstorm WarningTAEDecatur, Grady45 min
Feb 28, 2:32 PM CSTSevere Thunderstorm WarningTAEIrwin28 min
Feb 28, 2:42 PM CSTSevere Thunderstorm WarningTAEColquitt, Grady, Mitchell, Thomas48 min
Feb 28, 2:45 PM CSTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Irwin, Tift45 min
Feb 28, 3:07 PM CSTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Thomas38 min
Feb 28, 3:44 PM CSTSevere Thunderstorm WarningTAEBrooks, Lowndes46 min
Feb 28, 3:45 PM CSTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Lanier20 min
Feb 28, 4:45 PM CSTSevere Thunderstorm WarningTAEBrooks, Thomas45 min
Feb 28, 5:09 PM CSTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes51 min
Feb 28, 5:25 PM CSTTornado WarningTAEBerrien, Brooks, Lanier, Lowndes35 min
Feb 28, 5:33 PM CSTSevere Thunderstorm WarningTAEDougherty, Lee, Terrell57 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.